# SDR CALA2014090392057

- Difficulty date: August 31, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 41,057 hours, 17,627 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR THRESHOLD BEAM CORRODED AT FRAME 68 IN AFT CABIN.  MATERIAL LOSS WAS 100% AT FRAME 68 NUTPLATE.  OUT OF LIMITS IAW SRM 53-41-14 FIG 101.  FABRICATED REPAIR ANGLE & FILLER & INSTALLED IAW SRM 53- 41-14 FIG 201 & MT.
